# SDR AT9900025

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chafed
- Location: Bs 389-408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FORWARD CARGO COMPARTMENT FLOORBEAMS AT FS 389 TO FS 408 ARE CHAFED AND OUT OF LIMITS IAW SRM 53-01 FIG 1.  REPAIRED THE CHAFED CABIN FLOORBEAMS LOWER LEGS BY FABRICATING AND INSTALLING REPAIR ANGLES IAW DC9 SRM 53-05 FIG 86 AND AIRTRAN RES NR 982176.
